# SDR AALA20100827TUL01

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 63,410 hours, 31,544 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL - UPPER EDGE OF ANGLE CRACKED INSIDE RIGHT HORIZONTAL STAB AT SIDE ROLLER AREA.  REMOVED AND REPLACED DAMAGED RIGHT HORIZONTAL STAB ANGLE WITH NEW ONE IAW 55-10-00-4.  ALSO CHANGED ROLLER BRACKET IAW AARD 55-10-00-5.
